Ein Problem aus der Theorie der Gleichverteilung.

Harald Rindler

Mathematische Zeitschrift (1973/74)

  • Volume: 135, page 73-92
  • ISSN: 0025-5874; 1432-1823

How to cite


Rindler, Harald. "Ein Problem aus der Theorie der Gleichverteilung.." Mathematische Zeitschrift 135 (1973/74): 73-92. <http://eudml.org/doc/171997>.

author = {Rindler, Harald},
journal = {Mathematische Zeitschrift},
pages = {73-92},
title = {Ein Problem aus der Theorie der Gleichverteilung.},
url = {http://eudml.org/doc/171997},
volume = {135},
year = {1973/74},

AU - Rindler, Harald
TI - Ein Problem aus der Theorie der Gleichverteilung.
JO - Mathematische Zeitschrift
PY - 1973/74
VL - 135
SP - 73
EP - 92
UR - http://eudml.org/doc/171997
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.